# SDR UPS202494

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 673
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 19R, BS 673, ON STRINGER SPLICE.  INSTALLED REPAIR PER SRM 53-10-01, 53-10-2, 51-10-06, 51-01-02, 51-30-02, 53-10-03, MM 51-20-151.
